# SDR DALA2017033102593

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 78,320 hours, 59,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL BETWEEN SEAT ROWS 2B - 2C HAS A SOFT SPOT.  REPLACED THE FLOOR PANEL IAW AMM 53-20.
